Posted: 06 December 2009
It's obvious aspartame (NutraSweet/Equal/Spoonful/E951 and dangerous drugs are depopulating the world for the New World Order. Aspartame interacts with virtually all drugs and vaccines due to damage to the mitochondria. There were 106,000 deaths due to drug interaction and you can be sure aspartame was responsible for the majority in my opinion.
I would never use Bayer products. See the video below. Neither should anyone use Pfizer's products as an informant said they were putting aspartame in Dilantin which is used to treat seizures and aspartame is a seizure triggering drug. You remember that Monsanto sold to Pharmacia Upjohn who sold to Pfizer. So they know aspartame is a killer.
Merck likewise uses aspartame in Maxalt for headaches when headache is #1 on the FDA list of 92 symptoms from four types of seizures to coma and death. They also push aspartame on pregnant women knowing full well its an abortifacient and teratogen causing birth defects and mental retardation. It's in their Merck for home use. I have written them several letters - they just don't care. Furthermore, there are several articles on Merck and depopulation on the net. Here's one for starters: http://www.whale.to/b/genocide_q.html
You can no longer trust any medications. I was prescribed Ambien CR and it not only swelled my face but gave me optic neuritis which you usually get from the free methyl alcohol in aspartame. A comment by the FDA on the net said it only takes one Ambien CR to causing swelling. It made me wonder if there was aspartame in it and why the FDA since it had full knowledge allowed it on the market. But to ask the question I guess is to answer it because they allow all dangerous drugs to be marketed and the killer aspartame. FDA stands for Faster Dying Americans.
So for those who use any kinds of drugs take this as a warning. If a pharmaceutical company uses aspartame in their product you can be assured they have been told and are using it anyway with full knowledge that it can cause disability and death. Don't use that company.
Never use a pharmaceutical without asking the pharmacist if aspartame is in it.
List to this video and be warned: http://www.youtube.com/watch?v=CLFYbG4kl38
Also be alerted to deadly vaccinations. I know a friend of mine was given a letter from the VA by her son who picked it up there while waiting at a physician's desk. It seemed a physician went to Africa to vaccinate children in an honest effort he thought to help. When the children died he had the vaccine analyzed and it had AIDS in it. When he wrote the VA he was told, "well they were going to die anyway of starvation". For information on vaccinations contact Ingri at firstname.lastname@example.org
Send this note to your congressman and Senator.
Dr. Betty Martini, D.Hum.
Founder, Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
Aspartame Toxicity Center: http://www.holisticmed.com/aspartame